# SDR 8ECA2018022601

- Difficulty date: February 26, 2018
- Submitted: February 27, 2018
- Operation: Air carrier
- Aircraft: N824SA
- Make and model: Pilats PC1247E
- Aircraft serial: 1523
- Aircraft time: 5,096 hours, 4,272 cycles
- System (JASC): 2210 · Autopilot System
- Part: Autopilot Sys
- Condition: Tripped
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: B, A

## Discrepancy

AT FL230 WHILE IMC, AUTO PILOT TRIPPED OFF. AILERON WERE JAMMED. PITCH CONTROL NORMAL. MUCH HIGHER CONTROL WHEEL PRESSURE REQUIRED TO ROLL. PARTIAL JAM REMAINED UNTIL ABOUT 2500 FT.
